Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 28, NWS Tulsa, OK

July 7, 2010Pittsburg County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 7, 2010, 12:44 PM CDT for Pittsburg County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2010, 12:44 PM CDT (17:44 UTC)
Expired
Jul 7, 2010, 3:45 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pittsburg County, OK

The radar

The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:15 PM CDTFLASH FLOODKiowa, OKWATER REPORTED OVER STREETS IN TOWN AND WATER OVER SOME ROADS OUTSIDE OF TOWN. ONE AUTO ACCIDENT DUE TO THE HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS54 KTSA 071744
FFWTSA
OKC121-072045-
/O.NEW.KTSA.FF.W.0028.100707T1744Z-100707T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT WED JUL 7 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 345 PM CDT

* AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES WEST OF
  QUINTON TO 5 MILES SOUTHEAST OF ASHLAND...MOVING NORTHWEST AT 5    
  MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY        
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 345 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...MCALESTER...HAYWOOD...CROWDER...CANADIAN...INDIANOLA AND 
  SCIPIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3469 9589 3469 9610 3501 9609 3509 9607
      3516 9600 3515 9591 3519 9586 3519 9575
      3524 9566 3524 9560 3529 9552 3526 9545
      3517 9545 3516 9535 3504 9535 3503 9551
      3460 9588

$$
2 follow-up statements
337 
WGUS74 KTSA 071926
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
226 PM CDT WED JUL 7 2010

OKC121-072045-
/O.CON.KTSA.FF.W.0028.000000T0000Z-100707T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG OK-
226 PM CDT WED JUL 7 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
PITTSBURG COUNTY...

AT 215 PM CDT...WEATHER RADAR INDICATED AN LARGE AREA OF MODERATE 
HEAVY RAIN COVERING MUCH OF WESTERN PITTSBURG COUNTY.  THE AREA OF 
RAIN WAS NEARLY STATIONARY. 

RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN 
SOUTHWEST OF MCALESTER AROUND KIOWA AND SAVANNA. ANOTHER 1 TO 2 
INCHES WILL BE POSSIBLE THROUGH 345 PM CDT IN PORTIONS OF PITTSBURG 
COUNTY. 

FLOODING WAS REPORTED IN THE KIOWA AREA AT 215 PM. WATER WAS 
REPORTED RISING IN AND AROUND SAVANNA. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE KIOWA...SAVANNA...ARPELAR...SCIPIO...MCALESTER AND INDIANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. 

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3469 9589 3469 9610 3501 9609 3509 9607
      3516 9600 3515 9591 3519 9586 3519 9575
      3524 9566 3524 9560 3529 9552 3526 9545
      3517 9545 3516 9535 3504 9535 3503 9551
      3460 9588

$$
199 
WGUS74 KTSA 072014
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT WED JUL 7 2010

OKC121-072045-
/O.CON.KTSA.FF.W.0028.000000T0000Z-100707T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PITTSBURG OK-
314 PM CDT WED JUL 7 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
PITTSBURG COUNTY...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF MODERATE TO HEAVY RAIN OVER MUCH OF PITTSBURG 
COUNTY...MOVING NORTH AT ONLY ABOUT 10 MPH. 

RADAR INDICATES THAT AREAS AROUND KIOWA AND SAVANNA HAVE RECEIVED 2 
TO 4 INCHES. ALSO...RADAR INDICATES 2 TO 4 INCHES OF RAIN HAS FALLEN 
BETWEEN INDIANOLA AND MCALESTER. 

ANOTHER 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE BEFORE THE RAIN 
DIMINISHES LATER THIS AFTERNOON.  

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE KIOWA...SAVANNA...INDIANOLA...AND CANADIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. 

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND
OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD
QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED
DEATHS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3469 9589 3469 9610 3501 9609 3509 9607
      3516 9600 3515 9591 3519 9586 3519 9575
      3524 9566 3524 9560 3529 9552 3526 9545
      3517 9545 3516 9535 3504 9535 3503 9551
      3460 9588

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:21 PM CDT, 23 minutes earlier.

Area forecast discussion, Jul 7, 12:21 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT WED JUL 7 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
UPPER LEVEL DISTURBANCE LIFTING NORTH ACROSS SE OKLAHOMA WILL
BRING PERIOD OF HEAVY RAINFALL WITH PERIODIC LIFR CONDITIONS AT
KMLC FOR AT LEAST AN HOUR OR TWO AFTER 18Z ISSUANCE. MVFR
CONDITIONS WILL REMAIN FAIRLY COMMON ELSEWHERE WITH A PERIOD OF
VFR FROM LATE AFTERNOON THROUGH MUCH OF THE EVENING AS SHOWERS
DECREASE IN COVERAGE/INTENSITY. LOW CLOUDS SHOULD REFORM MOST
AREAS AFTER 06Z WITH MVFR AND LOCAL IFR...WITH SHOWERS AGAIN
INCREASING MID MORNING THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 1057 AM CDT WED JUL 7 2010/

..UPDATE...

DISCUSSION...
AFTER SOME DELIBERATION IN HOUSE...HAVE DECIDED TO GO AHEAD WITH
A FLOOD WATCH FOR ENTIRE FORECAST AREA NOW THROUGH FRIDAY
AFTERNOON. BIGGER FLOOD CONCERNS SHAPING UP FOR THU/FRI AS FRONTAL
BOUNDARY INTERACTS WITH ANOTHER SURGE OF DEEP TROPICAL MOISTURE
CURRENTLY MOVING ONSHORE IN THE GULF. BOTH FLASH FLOODING AND
RIVER FLOODING WILL BE AN INCREASING CONCERN IN THIS PATTERN.

FOR TODAY...SMALL SCALE TROPICAL DISTURBANCE LOCATED NEAR THE RED
RIVER THIS MORNING WITH INCREASING AREA OF RAIN AND A FEW
THUNDERSTORMS SOUTH OF I-40...WITH WIDELY SCT ACTIVITY DEVELOPING
TO THE NORTH OF TULSA AREA. EXPECT ACTIVITY TO CONTINUE GROWING
UPSCALE THROUGH THE DAY...ESPECIALLY TO THE SOUTH OF I-44. THE
ONE BIT OF GOOD NEWS IS THAT THE MOST CONCENTRATED HEAVY RAINFALL
THROUGH TONIGHT LIKELY TO BE SOUTH AND EAST OF YESTERDAYS AXIS OF
HEAVY RAINFALL. UNFORTUNATELY PWAT VALUES OF OVER 2 INCHES REMAIN
OVER THE AREA AND SLOW MOVING STORMS LIKELY TO CAUSE AT LEAST
LOCALIZED FLOODING ISSUES THROUGH THIS EVENING. SO WE FEEL THAT
THE BEST OPTION IS TO GO AHEAD WITH WATCH FOR TODAY ON THROUGH
FRIDAY...WITH EMPHASIS MORE ON THE THU-FRI TIMEFRAME IN THE FAA.

SENT AN UPDATE TO THE FORECAST EARLIER TO LOWER THE POPS A
CATEGORY OVER NORTHERN AREAS THROUGH 18Z AS A SMALL AREA OF
SUBSIDENCE NORTH OF THE TROPICAL WAVE KEEPING PRECIP SUPPRESSED
NEAR THE I-44 CORRIDOR FOR NOW. STILL THINK CATEGORICAL POPS LOOK
GOOD FOR THE AFTERNOON HOURS. FORECAST TEMPS LOOKING REASONABLE.

PREV DISCUSSION... /ISSUED 636 AM CDT WED JUL 7 2010/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS ARE SPREADING NORTH AND WEST ACROSS THE AREA EARLY
THIS MORNING AND WILL REACH KTUL AND KRVS BEFORE NOON. SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND MOSTLY DISSIPATE THIS EVENING. A PERIOD OF VFR CONDITIONS IS
THEN EXPECTED THIS EVENING BEFORE MVFR CEILINGS RETURN LATE
TONIGHT.

PREV DISCUSSION... /ISSUED 310 AM CDT WED JUL 7 2010/

DISCUSSION...
VERY HIGH CHANCES OF SHOWERS AND THUNDERSTORMS TODAY
AND THURSDAY AS THE AREA REMAINS UNDER THE INFLUENCE
OF A TROPICAL REGIME. COMPACT TROPICAL WAVE MOVING
TO THE NORTHWEST ACROSS NORTHEAST TEXAS WILL POSSIBLY
AFFECT PORTIONS OF SOUTHEAST OKLAHOMA EARLY THIS MORNING.
THE TROPICAL WAVE AND ASSOCIATED MOISTURE WILL AFFECT
THE ENTIRE FORECAST AREA LATER TODAY WITH DAYTIME HEATING.
IN ADDITION TO THE TROPICAL WAVE...A WEAK SFC TROF THAT IS
LOCATED NEAR THE INTERSTATE 44 CORRIDOR WILL ALSO HELP TO
PROVIDE THE LIFT FOR SHOWER AND THUNDERSTORM DEVELOPMENT.
LOCALLY HEAVY RAIN WILL BE POSSIBLE AGAIN TODAY AS PRECIPITABLE
WATER VALUES REMAIN AROUND 2.00 INCHES. ISOLATED LOCATIONS COULD
SEE NEARLY 3 INCHES OF RAIN. HAVE OPTED AGAINST A FLASH FLOOD
WATCH AT THIS TIME. HOWEVER...THE SITUATION WILL BE MONITORED CLOSELY.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH ON
THURSDAY AS THE TROPICAL MOISTURE BEGINS TO INTERACT WITH A
SLOW MOVING COLD FRONT WHICH LOOKS TO MOVE INTO THE REGION
THURSDAY MORNING. THE THREAT FOR HEAVY RAIN WILL BECOME MORE
LIKELY ON THURSDAY WITH 1 TO 3 INCHES OF RAIN POSSIBLE ACROSS
A GOOD DEAL OF THE AREA.

SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FOR FRIDAY
AS THE FRONTAL BOUNDARY SLOWLY MOVES THROUGH THE REGION BEFORE
GETTING HUNG UP NEAR THE RED RIVER. THE FRONT IS THEN EXPECTED
TO RETURN NORTH OVER THE WEEKEND WITH SLIGHT CHANCES OF SHOWERS
AND THUNDERSTORMS.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA MONDAY
NIGHT INTO TUESDAY AS A MID-LEVEL TROF SWEEPS ACROSS THE PLAINS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
LONG TERM....21
AVIATION...14
Hazardous weather outlook, Jul 7, 5:15 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT WED JUL 7 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT WED JUL 7 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS MORNING.

DISCUSSION...
DEEP TROPICAL MOISTURE REMAINS OVER THE AREA AND THIS WILL RESULT
IN WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. WEAK
WIND FIELDS WILL RESULT IN VERY SLOW STORM MOTIONS...SO VERY HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE AGAIN THIS
AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN ON THURSDAY.
A WEAK COLD FRONT WILL MOVE INTO THE AREA THURSDAY AND MAY ENHANCE
THE HEAVY RAIN AND FLASH FLOOD POTENTIAL. THIS FRONTAL BOUNDARY
WILL THEN REMAIN IN THE VICINITY FOR SEVERAL DAYS CONTINUING THE
CHANCE OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL WARM BACK
TO NEAR NORMAL LEVELS BY LATE IN THE WEEKEND INTO EARLY NEXT
WEEK...WITH AFTERNOON HEAT INDICES REACHING NEAR OR ABOVE 100 IN
SOME PLACES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 7, 11:07 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      JENKS                   36.02N 95.97W
07/06/2010                   TULSA              OK   BROADCAST MEDIA

            CAR PARTIALLY WASHED OFF SOUTH ELWOOD AVE NEAR 81ST
            STREET. WATER WAS RUSHING ACROSS THE ROAD.

0400 PM     FLASH FLOOD      2 N SPAVINAW            36.42N 95.05W
07/06/2010                   MAYES              OK   LAW ENFORCEMENT

            WATER OVER RURAL ROADS BETWEEN SPAVINAW AND LANGLEY.

0430 PM     FLASH FLOOD      3 S PAWNEE              36.29N 96.80W
07/06/2010                   PAWNEE             OK   PUBLIC

            WATER REPORTED OVER SOME RURAL ROADS SOUTH AND SOUTHWEST
            OF PAWNEE 3 TO 6 MILES.

&&

SAA
Local storm report, Jul 7, 12:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1218 PM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     3 NNW JENKS             36.06N 95.99W
07/06/2010  E60 MPH          TULSA              OK   PUBLIC

            LOCATION NEAR 71ST STREET AND HIGHWAY 75. SEPARATE REPORT
            AT A GOLF COURSE REPORTED WIND BLEW ALGAE OFF PONDS AND
            40 YARDS OUT INTO FAIRWAYS.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:21 PM CDTSpecial Weather StatementTSASequoyah24 min
Jul 6, 7:47 PM CDTRiver Flood WarningTSANowata25 hr
Jul 6, 8:13 PM CDTAreal Flood AdvisoryTSASequoyah2 hr
Jul 6, 8:49 PM CDTRiver Flood WarningTSAWashington6 hr
Jul 6, 8:49 PM CDTRiver Flood WarningTSAWashington6 hr
Jul 7, 11:27 AM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more64 hr
Jul 7, 1:16 PM CDTTornado WarningTSAHaskell29 min
Jul 7, 1:41 PM CDTTornado WarningTSAHaskell34 min
Jul 7, 1:45 PM CDTTornado WarningTSAHaskell30 min
Jul 7, 2:49 PM CDTSpecial Weather StatementTSASequoyah41 min
Jul 7, 3:43 PM CDTAreal Flood WarningTSAPittsburg4 hr
Jul 7, 6:21 PM CDTAreal Flood AdvisoryTSAOsage3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.